# SDR IPXA1564180

- Difficulty date: December 29, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313N30566
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR2 ENG NACELLE STRUT AFT FAIRING AREA 1 EA NUTPLATE HAS ATTACH FASTENERS PULLED THRU.  R & R WITH SERVICABLE IAW SRM 51-40-02-0G, SRM 51-40-05-0G.
